MathSciNet Relay Station
MathSciNet bibliographic data
MR1681010 68Q99
Suzuki, Ichiro; Yamashita, Masafumi Distributed anonymous mobile robots: formation of geometric patterns. SIAM J. Comput. 28 (1999), no. 4, 1347–1363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement